# SDR 96ZZZX1395

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18786
- Make and model: Boeing 727232
- Aircraft serial: 20641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED IN FORWARD CARGO BETWEEN STR 26R AND STR 27R AT STA 546.  STOP DRILLED CRACK, FABBED DOUBLER AND INSTALLED PER SRM 51-20-2.
